MAUDE Adverse Event Report: NIHON KOHDEN CORPORATION LIFE SCOPE TR; BEDSIDE MONITOR

NIHON KOHDEN CORPORATION LIFE SCOPE TR; BEDSIDE MONITOR
Model Number MU-631RA
Medical Device Problem Codes Application Program Problem (2880); Unintended Application Program Shut Down (4032)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 09/03/2025
Type of Reportable Event Malfunction
Event or Problem Description
The biomedical engineer (bme) reported that they have had complaints from the er on this monitor for the last two weeks.Staff complained that the unit reboots, we blocked the room and attached simulator at let it run for three hours with no issues.Next time the staffed complained, the bme removed the monitor and brought it to the shop, hooked up a simulator at let unit run for 24 hours with no issues.Both times they returned to er.On (b)(6) 2025, staff complained again about the unit turning off.The bme went to the room and discovered that the unit reboots.When it comes on, it produces a screen full of information, then reboots.No patient harm was reported.
 
Additional Manufacturer Narrative
The biomedical engineer (bme) reported that they have had complaints from the er on this monitor for the last two weeks.Staff complained that the unit reboots, we blocked the room and attached simulator at let it run for three hours with no issues.Next time the staffed complained, the bme removed the monitor and brought it to the shop, hooked up a simulator at let unit run for 24 hours with no issues.Both times they returned to er.On (b)(6) 2025, staff complained again about the unit turning off.The bme went to the room and discovered that the unit reboots.When it comes on, it produces a screen full of information, then reboots.No patient harm was reported.Nihon kohden continues to investigate the reported event.Nihon kohden will submit a supplemental report in accordance with 21 cfr section 803.56 when additional information becomes available.Additional device information: the following field(s) contains no information (ni), as attempts to obtain information were made, but not provided.D10 concomitant medical device bedside monitor, model: bsm-1753a, sn: ni.
 
Additional Manufacturer Narrative
The biomedical engineer (bme) reported that they have had complaints from the er on this monitor for the last two weeks.Staff complained that the unit reboots, we blocked the room and attached simulator at let it run for three hours with no issues.Next time the staffed complained, the bme removed the monitor and brought it to the shop, hooked up a simulator at let unit run for 24 hours with no issues.Both times they returned to er.On (b)(6) 2025, staff complained again about the unit turning off.The bme went to the room and discovered that the unit reboots.When it comes on, it produces a screen full of information, then reboots.No patient harm was reported.Investigation conclusion: the biomedical engineer (bme) reported intermittent reboot issues with a device (mu-631ra, sn: (b)(6)).The unit was returned for evaluation and repair.The evaluation confirmed the complaint and identified malfunction in the main digital board as the root cause.The unit underwent 24 hours of extended testing and operated to manufacturer's specifications after replacement of the malfunctioning board.Additional device information: the following field(s) contains no information (ni), as attempts to obtain information were made, but not provided.D10 concomitant medical device.Attempt #1 09/23/2025 emailed customer via microsoft outlook for all items under the no information section.The customer responded back, but they did not provide the additional device information as requested.Bedside monitor.Model: bsm-1753a.Sn: ni.Additional information: b4 date of this report.D9 device available for evaluation.G3 date received by manufacturer.G6 type of report.H2 if follow-up, what type? h3 device evaluated by manufacturer.H6 event problem and evaluation codes.H11 additional manufacturer narrative.
 
Event or Problem Description

Brand Name
LIFE SCOPE TR
Common Device Name
BEDSIDE MONITOR
Manufacturer (Section D)
NIHON KOHDEN CORPORATION
attn: shama mooman
1-31-4 nishiochia
shinjuku-ku, tokyo 161-8 560
JA  161-8560
Manufacturer (Section G)
NIHON KOHDEN TOMIOKA CORPORATION
attn: shama mooman
1-1 tajino
tomioka city, gunma 370-2 314
JA   370-2314
Manufacturer Contact
shama mooman
seibu bldg 2, 4th floor 1-11-2
kusunokidai tokorozawa, saitama 359-8-580
JA   359-8580
MDR Report Key23129252
Report Number8030229-2025-05532
Device Sequence Number21154002
Product Code MHX
UDI-Device Identifier04931921103517
UDI-Public(01)04931921103517
Combination Product (Y/N)N
Initial Reporter StateVA
Initial Reporter CountryUS
PMA/510(K) Number
K080342
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source User Facility
Initial Reporter Occupation Biomedical Engineer
Type of Report Initial,Followup
Report Date (Section B) 12/29/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberMU-631RA
Device Catalogue NumberMU-631RA
Was Device Available for Evaluation? Device Returned to Manufacturer
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 09/17/2025
Supplement Date Received by Manufacturer12/22/2025
Initial Report FDA Received Date09/23/2025
Supplement Report FDA Received Date12/29/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured11/05/2020
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
BSM-1753A SN NI; BSM-1753A SN NI
Patient SexUnknown